Systems of differential equations with two turn points
Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1426-1428
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_10_a16,
author = {V. N. Bobochko},
title = {Systems of differential equations with two turn points},
journal = {Differencialʹnye uravneni\^a},
pages = {1426--1428},
year = {1997},
volume = {33},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_10_a16/}
}
V. N. Bobochko. Systems of differential equations with two turn points. Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1426-1428. http://geodesic.mathdoc.fr/item/DE_1997_33_10_a16/